skin-hair-icon
Facial skin darkening.
Hi i have a question regarding the use of melacare. I have been using that for quite a while because my facial skin is darker than my body which looks very unappealing. But recently i hv been getting small spots on my face . Is it because of that? I want to stop using it but when i stop my skin becomes dark. Solution?
266 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 19 yrs exp Bangalore
Please stop using melacare. It is not advised to use for more than2 weeks as it can cause pimples redness sensitivity to soap and sunlight . To overcome the side effects melacare pl visit dermatologist ASAP.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.